On the computations of contiguous relations for 2F1 hypergeometric series

Medhat A. Rakha*, Adel K. Ibrahim, Arjun K. Rathie

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)


Contiguous relations for hypergeometric series contain an enormous amount of hidden information. Applications of contiguous relations range from the evaluation of hypergeometric series to the derivation of summation and transformation formulas for such series. In this paper, a general formula joining three Gauss functions of the form 2F1[a1, a2; a3; z] with arbitrary integer shifts is presented. Our analysis depends on using shifted operators attached to the three parameters a1, a2 and a3. We also, discussed the existence condition of our formula.

Original languageEnglish
Pages (from-to)291-302
Number of pages12
JournalCommunications of the Korean Mathematical Society
Issue number2
Publication statusPublished - 2009


  • Contiguous relations
  • Hypergeometric function

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics


Dive into the research topics of 'On the computations of contiguous relations for 2F1 hypergeometric series'. Together they form a unique fingerprint.

Cite this